# SDR IPXA2015092693953

- Difficulty date: September 26, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 16,165 hours, 10,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR SLIDES ARM WARNING LIGHT INOPERATIVE.   R & R AUTONOMOUS STANDBY POWER SUPPLY UNIT IAW AMM 52-73-18-0401.  TESTED NORMAL IAW AMM 52-73-00-501.
